This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
hi im 29 yr old female i had a strange episode the other day. some one was saying my name after i feel asleep but i couldnt answer the person while being shacken it took like a minute for me to answer ive been rea dizzy lightheaded had low blood pressures cause of my bp meds n low appatite in when i exersice my lungs hurt. ive also been feeling cold alot . what could this be. ive hadvit goin on since yesterday. ps i normally have hbp i have mvp too leaky heart valves one pulminac valve leak and just diagnosed with venous insufficiency. what could this be n could it be serious
Sounds like your bp is way too low. Check with your doctor. Your circulation is not good. You might want to try some very moderate exercise - just raising your arms a couple of times and your legs before getting out of bed. Be careful when you get up from a sitting position. - I have MVP too and find that taking CoQ10 makes the heart stronger. - You say you have no appetite, perhaps a milk shake or an instant breakfast can help you with this.
I am not a heart doc by any means, however, I would go in. It was way easier to check and make sure this is normal then to find out later that it was warning signs. Also, do you have insurance? On the back of your card should be a nurse hotline that you can call and talk to a nurse to get better information. If you are insurance free then go online and try googling a free nurse line. I am so sorry that I am not more of a help, I know what it is like to feel completely off and be a bit shaken about it. My thoughts are headed your way sweet heart!
your blood pressure is wrong. you need to see a doctor right away. You could have a fainting spell that could hurt you very seriously, like hitting your head on a surface so hard that you could actually die, i know somone that did die hitting her head on the tub. Your blood delivers oxygen to your brain and your extremities. Something tells me that your faulty blood pressure may have an effect on your blood sugar level, which can mess you up as well. Make sure to get to your doc. right away. Best to keep a list of your meds in your purse in case of a fainting spell you can't wake up from occurs so that ems will know quickly what you are dealing with. Keep a bottle of water on you and a protein bar as well. Dehydration and low blood sugar are not good and could also lead to fainting. The protein will help if you are anemic. good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST